# SDR YENA2022090700877

- Difficulty date: September 3, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N2002J
- Make and model: Airbus A321-271N
- Aircraft serial: 08823
- Aircraft time: 9,183 hours, 2,854 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT1966, GEO-JFK.  HIGH VIBS N2 AS HIGH AS 5.0 N2 IN CRUISE MULTIPLE TIMES AND AS LONG AS 30 MINS, AIRFRAME SHAKE LIKE LIGHT TURB ENCOUNTERED.  ENGINE REMOVED REF WO 1214951.  ORIG SUB DATE 9/7/2022.
